# SDR USAA920080397

- Difficulty date: February 10, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 54,453 hours, 33,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BMS13311122
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - EEL - FLT NR 1249 - CREW REPORTED, LT SEAT EMERGENCY SEAT LIGHTS INOP, SEATS 5, 6, 7.  MX REPLACED THE LT BATTERY CHARGER.  OPERATIONAL CHECK WAS GOOD.
